Publications - Published papers

Please find below publications of our group. Currently, we list 508 papers. Some of the publications are in collaboration with the group of Sonja Prohaska and are also listed in the publication list for her individual group. Access to published papers (access) is restricted to our local network and chosen collaborators. If you have problems accessing electronic information, please let us know:

©NOTICE: All papers are copyrighted by the authors; If you would like to use all or a portion of any paper, please contact the author.

A Note on Quasi-Robust Cycle Bases

Philipp-Jens Ostermeier, Marc Hellmuth, Konstantin Klemm, Josef Leydold, Peter F. Stadler


PREPRINT 09-005: [ PDF ]
[ Publishers's page ]  paperID


Ars Math. Contemp. 2, 2, 231-240 (2009)


We investigate here some aspects of cycle bases of undirected graphs that allow the iterative construction of all elementary elementary cycles. We introduce the concept of quasi-robust bases that generalize the notion of robust bases and demonstrate that a certain class of bases of complete bipartite graph <i>K<sub>m,n</sub></i> with <i>m,n \ge 5</i> is quasi-robust but not robust. We furthermore disprove a conjecture for cycle bases of Cartesian product graphs.


Cycle space, Cycle basis, robust, quasi-robust, Kainen&#039;s Basis, elementary cycle, complete bipartite, Cartesian product